# SDR SWAA2024101748763

- Difficulty date: October 14, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N8660A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36654
- Aircraft time: 32,716 hours, 15,766 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH EXIT ROW EMERGENCY LIGHT WILL NOT STAY ATTACHED TO SIDEWALL<[01] RESECURED AND OPS CHK LH EXIT ROW EMERGENCY LIGHT PER AMM 33-51-01
